# SDR SWIA200211571

- Difficulty date: December 12, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 706 hours, 558 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 2370
- Condition: Malfunctioned
- Location: Aoa Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AOA HEAT CAUTION MESSAGE CAME ON AFTER TAKEOFF.  FOLLOWED QRH AND MESSAGE STAYED ON.  RETURNED TO SLC.  REMOVED AND REPLACED RIGHT AOA HEAT CONTROLLER PER MM 30-31-15.  OPS CHECK GOOD.
